Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A modification of Harsanyi's bargaining model


Author: J. R. Isbell
Journal: Bull. Amer. Math. Soc. 66 (1960), 70-73
MathSciNet review: 0122591
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. John C. Harsanyi, A bargaining model for the cooperative 𝑛-person game, Contributions to the theory of games, Vol. IV, Annals of Mathematics Studies, no. 40, Princeton University Press, Princeton, N.J., 1959, pp. 325–355. MR 0105320
  • 2. J. R. Isbell, Absolute games, Contributions to the theory of games, Vol. IV, Princeton University Press, Princeton, N.J., 1959, pp. 357–396. MR 0134359
  • 3. John F. Nash Jr., The bargaining problem, Econometrica 18 (1950), 155–162. MR 0035977
  • 4. John Nash, Two-person cooperative games, Econometrica 21 (1953), 128–140. MR 0053471
  • 5. Howard Raiffa, Arbitration schemes for generalized two-person games, Contributions to the theory of games, vol. 2, Annals of Mathematics Studies, no. 28, Princeton University Press, Princeton, N. J., 1953, pp. 361–387. MR 0052749


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1960-10398-9